default-icon

Slow poison

Hello doctor i need your help i was a college student i was in my friends house for 2 Months I was so good in my way i was eating food in my friends house for 2 months i was good before after eatin food from thiere home i am so sick my weight reduced my symtoms are like felling like dry mouth anxiety Dizziness fear confusion my legs and feet shakes upset in stomach i thought some thing bad is happening to me i went to nerologist to checkup my health he done mri scan blood test ecg everything showed normal and prescribed some medice like Tablet petril plus tablet benthai forte tablet calrig plus tablet vetahist 48sr tablet Nuro d3 (once in a week) after taking the medicine i am still sick feelin same symtoms like before some of my family member said me in your food some one added some kind of toxins Like slow poison she said go and consult a toxicologist i am so confused give me advice what can i do
views-icons 115 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. S.Ramasamy
Siddha 19 yrs exp Coimbatore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

i cnt comment anything without checking you. i also need your reports to say whether you have any other defeciency. how is your defeacation?( motinon) normal or constipated or loose? apetite? do you have belching etc. or you can consult a siddha physician nearby
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO